# SDR 98ZZZX445

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9480D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1180
- Engine: Lyc O360F1A6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: LW15472
- Condition: Wrong Part
- Location: Engine Fuel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A FACTORY OVERHAULED ENGINE WAS BEING INSTALLED WHEN MECH REPORTED UNABLE TO CONNECT THE FUEL LINES TO THE NEW FUEL PUMP (ENG DRIVEN).  THE 'IN' AND 'OUT' PORTS WERE REVERSED.  MFG WAS CONTACTED, AND A SECOND PUMP SENT, BUT IT WAS THE SAME P/N AS THE ORIG, BUT THE BOX HAD ANOTHER P/N ON IT.  A 3RD PUMP REC'D WITH PN 2W16775 WHICH WAS THE CORRECT PART.  THE ACFT PARTS MANUAL SHOWS TWO DIFFERENT FUEL SYSTEMS FOR ACFT SN 0001-0890 AND SN 0890 AND ON.  THE FRIST TWO PUMPS WOULD HAVE FIT EARLY SERIAL NUMBERED ACFT.
